Translator Disclaimer
June 2019 Notes on a $p$-adic Exponential Map for the Picard Group
Wataru KAI
Tokyo J. Math. 42(1): 35-49 (June 2019). DOI: 10.3836/tjm/1502179262

Abstract

For proper flat schemes over complete discrete valuation rings of mixed characteristic, we construct an isomorphism of certain subgroups of the Picard group and the first cohomology group of the structure sheaf. When the Picard functor is representable and smooth, our construction recovers and gives finer information to the isomorphism coming from its formal completion. An alternative proof of an old theorem of Mattuck is given.

Citation

Download Citation

Wataru KAI. "Notes on a $p$-adic Exponential Map for the Picard Group." Tokyo J. Math. 42 (1) 35 - 49, June 2019. https://doi.org/10.3836/tjm/1502179262

Information

Published: June 2019
First available in Project Euclid: 18 July 2019

zbMATH: 07114899
MathSciNet: MR3982048
Digital Object Identifier: 10.3836/tjm/1502179262

Subjects:
Primary: 14C22

Rights: Copyright © 2019 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • June 2019
Back to Top